Having had oral thrush on several occasions during cytoxan and/or high dose prednisone treatment, I can tell you that it can be very serious indeed if it gets down into your esophagus, trachea or lungs, which can happen very easily if oral thrush is not treated. My doctor has prescribed various meds including diflucan (fluconazole ), the mycolex troches, and the dreaded Nystatin "swish and swallow", which makes me sick every time I use it. The mycolex is pretty nasty too, but not as bad as the nystatin. I try to eat at least two servings of yogurt with active cultures every day when I'm on the immune-suppressants, plus I use a toothpaste and mouthwash with tea tree oil, which is a natural antifungal agent. You can also take probiotic capsules if you can't tolerate yogurt. That will help reduce the chances of getting thrush as severely or as often, but if you do get it, it needs to be treated. Oral thrush is not just a nuisance when you're immunosuppressed - it can create major health problems.